# SDR AALA20070745

- Difficulty date: April 24, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLASHLIGHT STRAP BROKEN AT FLIGHT ATTENDANT SEAT MID GALLEY LEFT FORWARD POSITION INOPERATIVE.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT SEAT MID GALLEY LEFT FORWARD POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
